Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Journal Article

Resultants and Symmetric Functions

C. H. Sisam
National Mathematics Magazine
Vol. 9, No. 2 (Nov., 1934), pp. 46-52
DOI: 10.2307/3028882
Stable URL: http://www.jstor.org/stable/3028882
Page Count: 7

You can always find the topics here!

Topics: Mathematical functions, Resultants, Coefficients, Determinants, Mathematical expressions
Were these topics helpful?
See something inaccurate? Let us know!

Select the topics that are inaccurate.

Cancel
  • Read Online (Free)
  • Download ($16.00)
  • Subscribe ($19.50)
  • Add to My Lists
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Resultants and Symmetric Functions
Preview not available

Page Thumbnails

  • Thumbnail: Page 
46
    46
  • Thumbnail: Page 
47
    47
  • Thumbnail: Page 
48
    48
  • Thumbnail: Page 
49
    49
  • Thumbnail: Page 
50
    50
  • Thumbnail: Page 
51
    51
  • Thumbnail: Page 
52
    52